| Catalog Number |
MM-410320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported textured implant and rupture.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device analysis results: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ rupture: not observed.As per the investigation procedure, creases and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported textured implant and rupture.This record is for the left side.Device was explanted and replaced.